# SDR 97ZZZX944

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N710AL
- Make and model: Skrsky S76A
- Aircraft serial: 760279
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCOVERED DURING 500 HOUR INSPECTION, T/R PADDLE 'A' PIVOT BEARING WORN EXCESSIVELY.  PADDLE 'B' LEADING EDGE STRIP CRACKED AT TIP.
